`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 13,Number 2,     March 2014

1

Nontrivial solutions for Kirchhoff type equations via Morse theory    Pages : 483 - 494

Jijiang Sun and Shiwang Ma

 Abstract       References       Full Text      Related Articles

2

Schrödinger-like operators and the eikonal equation    Pages : 495 - 510

Jaime Cruz-Sampedro

 Abstract       References       Full Text      Related Articles

3

Liouville type theorem to an integral system in the half-space    Pages : 511 - 525

Weiwei Zhao,  Jinge Yang and Sining Zheng

 Abstract       References       Full Text      Related Articles

4

Well-posedness for the supercritical gKdV equation    Pages : 527 - 542

Nils Strunk

 Abstract       References       Full Text      Related Articles

5

Finite speed of propagation and algebraic time decay of solutions to a generalized thin film equation    Pages : 543 - 566

Lihua Min and Xiaoping Yang

 Abstract       References       Full Text      Related Articles

6

Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent    Pages : 567 - 584

Xudong Shang,  Jihui Zhang and Yang Yang

 Abstract       References       Full Text      Related Articles

7

Regularity criterion for 3D Navier-Stokes equations in Besov spaces    Pages : 585 - 603

Daoyuan Fang and Chenyin Qian

 Abstract       References       Full Text      Related Articles

8

Well-posedness of abstract distributed-order fractional diffusion equations    Pages : 605 - 621

Junxiong Jia,  Jigen Peng and Kexue Li

 Abstract       References       Full Text      Related Articles

9

Infinitely many homoclinic solutions for damped vibration problems with subquadratic potentials    Pages : 623 - 634

Ziheng Zhang and Rong Yuan

 Abstract       References       Full Text      Related Articles

10

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities    Pages : 635 - 644

Aníbal Rodríguez-Bernal and Alejandro Vidal-López

 Abstract       References       Full Text      Related Articles

11

Boundedness of solutions for a class of impact oscillators with time-denpendent polynomial potentials    Pages : 645 - 655

Daxiong Piao and Xiang Sun

 Abstract       References       Full Text      Related Articles

12

The Fueter primitive of biaxially monogenic functions    Pages : 657 - 672

Fabrizio Colombo,  Irene Sabadini and Frank Sommen

 Abstract       References       Full Text      Related Articles

13

Local well-posedness for the nonlinear Dirac equation in two space dimensions    Pages : 673 - 685

Hartmut Pecher

 Abstract       References       Full Text      Related Articles

14

Topological conjugacies and behavior at infinity    Pages : 687 - 701

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

15

Formal equivalence between normal forms of reversible and hamiltonian dynamical systems    Pages : 703 - 713

Ricardo Miranda Martins

 Abstract       References       Full Text      Related Articles

16

Lifespan theorem and gap lemma for the globally constrained Willmore flow    Pages : 715 - 728

Yannan Liu and Linfen Cao

 Abstract       References       Full Text      Related Articles

17

Non-autonomous Honesty theory in abstract state spaces with applications to linear kinetic equations    Pages : 729 - 771

Luisa Arlotti,  Bertrand Lods and Mustapha Mokhtar-Kharroubi

 Abstract       References       Full Text      Related Articles

18

Positive solutions to involving Wolff potentials    Pages : 773 - 788

Huan-Zhen Chen and Zhongxue Lü

 Abstract       References       Full Text      Related Articles

19

A strongly singular parabolic problem on an unbounded domain    Pages : 789 - 809

G. P. Trachanas and Nikolaos B. Zographopoulos

 Abstract       References       Full Text      Related Articles

20

Radial and non radial ground states for a class of dilation invariant fourth order semilinear elliptic equations on $R^n$    Pages : 811 - 821

Paolo Caldiroli

 Abstract       References       Full Text      Related Articles

21

A BKM's criterion of smooth solution to the incompressible viscoelastic flow    Pages : 823 - 833

Hua Qiu and Shaomei Fang

 Abstract       References       Full Text      Related Articles

22

Convergence rate to strong boundary layer solutions for generalized BBM-Burgers equations with non-convex flux    Pages : 835 - 858

Tong Li and Hui Yin

 Abstract       References       Full Text      Related Articles

23

The global solvability of a sixth order Cahn-Hilliard type equation via the Bäcklund transformation    Pages : 859 - 880

Irena Pawłow and Wojciech M. Zajączkowski

 Abstract       References       Full Text      Related Articles

24

Exact boundary synchronization for a coupled system of 1-D wave equations with coupled boundary conditions of dissipative type    Pages : 881 - 901

Long Hu,  Tatsien Li and Bopeng Rao

 Abstract       References       Full Text      Related Articles

25

Hodge-de Rham theory on fractal graphs and fractals    Pages : 903 - 928

S. Aaron,  Z. Conn,  Robert S. Strichartz and H. Yu

 Abstract       References       Full Text      Related Articles

26

Quasilinear retarded differential equations with functional dependence on piecewise constant argument    Pages : 929 - 947

Marat Akhmet

 Abstract       References       Full Text      Related Articles

27

Existence and uniqueness of singular solutions for elliptic equation on the hyperbolic space    Pages : 949 - 960

Yen-Lin Wu,  Zhi-You Chen,  Jann-Long Chern and Y. Kabeya

 Abstract       References       Full Text      Related Articles

28

Periodic solutions of the Brillouin electron beam focusing equation    Pages : 961 - 975

Maurizio Garrione and Manuel Zamora

 Abstract       References       Full Text      Related Articles